Minimal models of foliated algebraic surfaces
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, p. 289-305
@article{BSMF_1999__127_2_289_0,
     author = {Brunella, Marco},
     title = {Minimal models of foliated algebraic surfaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {2},
     year = {1999},
     pages = {289-305},
     doi = {10.24033/bsmf.2349},
     zbl = {0969.14009},
     mrnumber = {2000h:32045},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1999__127_2_289_0}
}
Brunella, Marco. Minimal models of foliated algebraic surfaces. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 289-305. doi : 10.24033/bsmf.2349. http://www.numdam.org/item/BSMF_1999__127_2_289_0/

[BPV] Barth (W.), Peters (C.), Van De Ven (A.). - Compact complex surfaces. - Springer, 1984. | MR 86c:32026 | Zbl 0718.14023

[BS] Bedford (E.), Smillie (J.). - Polynomial diffeomorphisms of ℂ², I : currents, equilibrium measures and hyperbolicity, Inv. Math., t. 103, 1991, p. 69-99 ; II : stable manifolds and recurrence, J. AMS, t. 4, 1991, p. 657-679. | Zbl 0744.58068

[B] Brunella (M.). - Feuilletages holomorphes sur les surfaces complexes compactes, Ann. Sci. École Normale Sup., t. 30, 1997, p. 569-594. | Numdam | MR 98i:32051 | Zbl 0893.32019

[CS] Camacho (C.), Sad (P.). - Invariant varieties through singularities of holomorphic vector fields, Ann. Math., t. 115, 1982, p. 579-595. | MR 83m:58062 | Zbl 0503.32007

[C] Cerveau (D.). - Sur la linéarisation de certains groupes de difféomorphismes polynomiaux du plan et les domaines de Fatou-Bieberbach. - Preprint, 1997.

[K] Kobayashi (S.). - Transformation groups in differential geometry. - Springer, 1972. | MR 50 #8360 | Zbl 0246.53031

[M] Mendes (L.G.). - Birational invariants of foliations. - Thesis at IMPA, Rio de Janeiro, 1997.

[MP] Miyaoka (Y.), Peternell (T.). - Geometry of higherdimensional algebraic varieties. - DMV seminar, Birkhäuser, 1997. | MR 98g:14001 | Zbl 0865.14018

[SB] Shepherd-Barron (N.I.). - Miyaoka's theorems, in Flips and abundance for algebraic threefolds, Astérisque, t. 211, 1992, p. 103-114. | Zbl 0809.14034

[U] Ueda (T.). - On the neighborhood of a compact complex curve with topologically trivial normal bundle, J. Math. Kyoto Univ., t. 22, 1983, p. 583-607. | MR 84g:32043 | Zbl 0519.32019